Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 186, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jul 4, 2021, 5:44 PM CDT for 4 counties in Texas. It was in force for 91 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2021, 5:44 PM CDT (22:44 UTC)
- Expired
- Jul 4, 2021, 7:15 PM CDT
- In force
- 91 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Dallam County, TX, Hartley County, TX, Moore County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 114 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:50 PM CDT | HAIL 1.75 | 7 Sw Dalhart, TX | GOLFBALL SIZE HAIL. |
| Jul 4, 6:23 PM CDT | HAIL 2 | 12 Sw Dalhart, TX | AROUND 2 INCH HAIL BROKE WINDSHIELD OF VEHICLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 997 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
301
WUUS54 KAMA 042244
SVRAMA
TXC111-205-341-421-050015-
/O.NEW.KAMA.SV.W.0186.210704T2244Z-210705T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
544 PM CDT Sun Jul 4 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southwestern Sherman County in the Panhandle of Texas...
Southeastern Dallam County in the Panhandle of Texas...
Western Moore County in the Panhandle of Texas...
Hartley County in the Panhandle of Texas...
* Until 715 PM CDT.
* At 543 PM CDT, a severe thunderstorm was located 5 miles southwest
of Dalhart, moving southwest at 15 mph. Another severe
thunderstorm was located 10 miles northeast of Dalhart, moving
southwest at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Dalhart, Hartley, Channing, Ware, Romero and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10304 3632 10269 3627 10205 3562 10215
3562 10304
TIME...MOT...LOC 2243Z 028DEG 13KT 3600 10257
HAIL...2.00IN
WIND...60MPH
$$
LG6 follow-up statements
075
WWUS54 KAMA 042252
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
552 PM CDT Sun Jul 4 2021
TXC111-205-341-421-050015-
/O.CON.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Sherman TX-Dallam TX-Moore TX-Hartley TX-
552 PM CDT Sun Jul 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN SHERMAN...SOUTHEASTERN DALLAM...WESTERN MOORE AND
HARTLEY COUNTIES...
At 551 PM CDT, a severe thunderstorm was located 5 miles southwest of
Dalhart, moving southwest at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Dalhart, Hartley, Channing, Ware, Romero and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10304 3632 10269 3627 10205 3562 10215
3562 10304
TIME...MOT...LOC 2251Z 038DEG 11KT 3601 10260
HAIL...1.75IN
WIND...60MPH
$$
LG520
WWUS54 KAMA 042301
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
601 PM CDT Sun Jul 4 2021
TXC111-205-341-421-050015-
/O.CON.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Sherman TX-Dallam TX-Moore TX-Hartley TX-
601 PM CDT Sun Jul 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN SHERMAN...SOUTHEASTERN DALLAM...WESTERN MOORE AND
HARTLEY COUNTIES...
At 601 PM CDT, a severe thunderstorm was located 8 miles southwest of
Dalhart, moving southwest at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Dalhart, Hartley, Channing, Ware, Romero and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10304 3628 10271 3627 10205 3562 10215
3562 10304
TIME...MOT...LOC 2301Z 028DEG 13KT 3598 10262
HAIL...1.75IN
WIND...60MPH
$$
LG787
WWUS54 KAMA 042313
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
613 PM CDT Sun Jul 4 2021
TXC111-205-341-421-050015-
/O.CON.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Sherman TX-Dallam TX-Moore TX-Hartley TX-
613 PM CDT Sun Jul 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN SHERMAN...SOUTHEASTERN DALLAM...WESTERN MOORE AND
HARTLEY COUNTIES...
At 613 PM CDT, a severe thunderstorm was located 11 miles southwest
of Dalhart, moving southwest at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Dalhart, Hartley, Channing, Ware, Romero and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10304 3628 10271 3627 10205 3562 10215
3562 10304
TIME...MOT...LOC 2313Z 028DEG 12KT 3594 10265
HAIL...2.00IN
WIND...60MPH
$$
LG898
WWUS54 KAMA 042329
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
629 PM CDT Sun Jul 4 2021
TXC111-205-341-421-050015-
/O.CON.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Sherman TX-Dallam TX-Moore TX-Hartley TX-
629 PM CDT Sun Jul 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN SHERMAN...SOUTHEASTERN DALLAM...WESTERN MOORE AND
HARTLEY COUNTIES...
At 628 PM CDT, a severe thunderstorm was located 15 miles southwest
of Dalhart, moving southwest at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Dalhart, Hartley, Channing, Ware and Romero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10304 3628 10271 3609 10208 3562 10215
3562 10304
TIME...MOT...LOC 2328Z 028DEG 13KT 3589 10268
HAIL...2.00IN
WIND...60MPH
$$
LG625
WWUS54 KAMA 042340
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
640 PM CDT Sun Jul 4 2021
TXC341-421-042349-
/O.CAN.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Sherman TX-Moore TX-
640 PM CDT Sun Jul 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHERMAN AND
WESTERN MOORE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
LAT...LON 3579 10304 3628 10271 3608 10217 3562 10217
3562 10304
TIME...MOT...LOC 2339Z 028DEG 14KT 3584 10271
$$
TXC111-205-050015-
/O.CON.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Dallam TX-Hartley TX-
640 PM CDT Sun Jul 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN DALLAM AND HARTLEY COUNTIES...
At 639 PM CDT, a severe thunderstorm was located 14 miles northeast
of Romero, or 18 miles southwest of Dalhart, moving southwest at 15
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Dalhart, Hartley, Channing, Ware and Romero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10304 3628 10271 3608 10217 3562 10217
3562 10304
TIME...MOT...LOC 2339Z 028DEG 14KT 3584 10271
HAIL...2.00IN
WIND...60MPH
$$
LG191
WWUS54 KAMA 042354
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
654 PM CDT Sun Jul 4 2021
TXC111-050004-
/O.CAN.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Dallam TX-
654 PM CDT Sun Jul 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAM COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
LAT...LON 3579 10304 3603 10287 3600 10217 3562 10217
3562 10304
TIME...MOT...LOC 2354Z 018DEG 21KT 3573 10275
$$
TXC205-050015-
/O.CON.KAMA.SV.W.0186.000000T0000Z-210705T0015Z/
Hartley TX-
654 PM CDT Sun Jul 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR HARTLEY COUNTY...
At 654 PM CDT, a severe thunderstorm was located 10 miles east of
Romero, or 21 miles northeast of Nara Visa, moving south at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Hartley, Channing and Romero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10304 3603 10287 3600 10217 3562 10217
3562 10304
TIME...MOT...LOC 2354Z 018DEG 21KT 3573 10275
HAIL...1.75IN
WIND...60MPH
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:46 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jul 4, 1:46 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 146 PM CDT Sun Jul 4 2021 .SHORT TERM... Cluster of thunderstorms in the southeast Texas Panhandle should exit the area by late this afternoon. These storms have aided by a short wave trough moving southeast into western Oklahoma. The main area of showers and thunderstorms are expected to develop near the Raton Mesa and off the mountains of southern Colorado and northern New Mexico. These storms will be moving into an environment of increasing instability and shear as interact with a short wave trough moving through western Kansas. These storms may be discrete at first and some may be supercells across the northwest CWA, before they form into a line later this evening and move southeast through the rest of the Panhandles. Large hail and damaging winds will be the main threats from these storms. A landspout tornado can not be ruled out. Heavy rain from these storms may also cause localized areas of flooding. Thunderstorms will again be possible on Monday, mainly across the western areas. The northerly flow aloft will tend to mitigate the eastward progression of any mountain convection. There are a couple of minor short wave troughs moving through the flow that may also tough off a few showers and storms. Highs on Monday will still remain below normal with readings mainly in the 80's. && .LONG TERM...Tuesday through Saturday... An upper high will continue to spin over the Great Basin Region with northwesterly flow aloft for the Panhandles. By Wednesday night into Thursday, the high shifts slightly east towards the Four Corners and puts the Panhandles in northeasterly flow aloft for a brief period. By Friday the high heads back towards the Great Basin Region as a trough digs down into the Upper Midwest with northwesterly flow returning aloft through the weekend. With embedded shortwaves and south southeasterly winds at the surface continuing to provide 60s dewpoints, precipitation chances continue Tuesday and Wednesday, then halt Thursday before returning again through the weekend. The best chance for severe weather will be on Tuesday with the greatest instability present and a more defined shortwave to potentially ramp up storms later through the evening. MLCAPE values are around 1000-2000 J/kg with 0-6 km effective bulk shear around 20-25 knots so large hail and damaging wind gusts are possible. As the evening goes on, there is a potential for storms to become more linear with a surface trough. By Wednesday, the instability parameters do not look as good and the chance for severe storms becomes less likely. However, strong thunderstorms are still a possibility with another surface trough to help enhance storm development. Thursday will remain dry before precipitation chances return for the weekend. A weak frontal passage late Friday night may keep the precipitation chances continuing into Saturday morning. Temperatures will remain in the 80s Tuesday and Wednesday before warming a bit into the lower 90s Thursday and Friday. Breezy southwest winds are possible Friday with daytime mixing of 25-30 knot 850mb winds extending across the Panhandles. North winds will follow behind the weak front late Friday night and this will keep temperatures from warming above the upper 80s to lower 90s into the weekend. Rutt && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 66 82 66 83 66 / 60 40 30 30 50 Beaver OK 66 87 67 88 66 / 50 10 5 10 50 Boise City OK 61 85 63 84 61 / 40 20 20 50 70 Borger TX 69 87 70 88 69 / 70 30 20 20 50 Boys Ranch TX 66 87 67 87 67 / 60 40 30 30 60 Canyon TX 66 82 66 82 65 / 60 50 30 30 50 Clarendon TX 67 82 67 83 67 / 60 50 20 20 30 Dalhart TX 62 85 63 83 62 / 60 30 20 40 70 Guymon OK 64 87 66 88 65 / 60 20 10 30 60 Hereford TX 66 86 66 85 65 / 80 50 40 40 60 Lipscomb TX 67 85 67 87 67 / 50 40 5 10 30 Pampa TX 66 83 67 84 66 / 70 40 20 20 40 Shamrock TX 68 83 67 85 67 / 40 50 10 10 20 Wellington TX 68 84 68 86 68 / 40 50 20 10 20 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 15/23
Hazardous weather outlook, Jul 4, 3:53 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 353 PM CDT Sun Jul 4 2021 OKZ001>003-TXZ001>020-317-051100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 353 PM CDT Sun Jul 4 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible across the Texas and Oklahoma Panhandles this afternoon and tonight. Some storms may become severe with large hail and damaging winds being the main threats. A Severe Thunderstorm Watch is in effect for all of the Oklahoma Panhandle and most of the Texas Panhandle until 11 PM CDT this evening. Heavy rain may also lead to localized flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms remain possible Monday through Wednesday and again Friday night into Saturday across much of the Panhandles. A severe storm cannot be ruled out on Tuesday. Storms could be capable of heavy rain leading to localized flooding or flash flooding Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through tonight.
In the hours before
Special weather statement, Jul 4, 2:42 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
242 PM CDT Sun Jul 4 2021
OKZ001-TXZ001-002-042030-
Cimarron OK-Sherman TX-Dallam TX-
242 PM CDT Sun Jul 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIMARRON...WESTERN
SHERMAN AND NORTHEASTERN DALLAM COUNTIES UNTIL 330 PM CDT...
At 242 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Griggs, or 12 miles northwest of Stratford, moving
east at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Stratford, Conlen and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3652 10203 3650 10203 3650 10192 3648 10174
3610 10198 3630 10248 3655 10233
TIME...MOT...LOC 1942Z 275DEG 11KT 3646 10225
LGSpecial weather statement, Jul 4, 3:13 PM CDT, 2 hours 31 minutes before
Special Weather Statement National Weather Service Amarillo TX 313 PM CDT Sun Jul 4 2021 TXZ001-002-042045- Sherman TX-Dallam TX- 313 PM CDT Sun Jul 4 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERMAN AND EASTERN DALLAM COUNTIES UNTIL 345 PM CDT... At 313 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Conlen, or 12 miles west of Stratford, moving southeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Stratford and Conlen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3650 10253 3650 10212 3606 10184 3606 10243 TIME...MOT...LOC 2013Z 327DEG 13KT 3637 10229 LG
Special weather statement, Jul 4, 3:47 PM CDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Amarillo TX 347 PM CDT Sun Jul 4 2021 OKZ001-002-042115- Cimarron OK-Texas OK- 347 PM CDT Sun Jul 4 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS AND SOUTHEASTERN CIMARRON COUNTIES UNTIL 415 PM CDT... At 347 PM CDT, Doppler radar was tracking a strong thunderstorm 4 miles northeast of Griggs, or 20 miles north of Stratford, moving southeast at 30 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Texhoma and Griggs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for the Panhandle of Oklahoma...and the Panhandle of Texas. LAT...LON 3650 10164 3650 10210 3661 10220 3681 10204 TIME...MOT...LOC 2047Z 309DEG 27KT 3663 10206 LG
Local storm report, Jul 4, 4:51 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
451 PM CDT SUN JUL 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 1 SE DUMAS 35.85N 101.95W
07/04/2021 M1.25 INCH MOORE TX PUBLIC
SOCIAL MEDIA REPORT OF HALF DOLLAR SIZE
HAIL.
&&
KRLocal storm report, Jul 4, 5:00 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
500 PM CDT SUN JUL 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 N DALHART 36.08N 102.51W
07/04/2021 M2.00 INCH DALLAM TX STORM CHASER
SOCIAL MEDIA REPORT OF TWO INCH HAIL.
&&
KRLocal storm report, Jul 4, 5:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT SUN JUL 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 N DALHART 36.08N 102.51W
07/04/2021 M2.00 INCH DALLAM TX STORM CHASER
UPDATE TO PREVIOUS HAIL REPORT FROM 1 N
DALHART. 1-2 INCH HAIL IN AND AROUND DALHART
AND EXTENDING TO AROUND 5 MILES NORTH OF
TOWN. SOME MINOR ACCUMULATING HAIL WAS
REPORTED ON HIGHWAY 385 4 MILES NORTH OF THE
CITY AS WELL.
&&
MJGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:28 AM CDT | Special Weather Statement | AMA | Dallam | 32 min |
| Jul 4, 11:42 AM CDT | Special Weather Statement | AMA | Roberts | 48 min |
| Jul 4, 12:34 PM CDT | Special Weather Statement | AMA | Gray | 41 min |
| Jul 4, 2:42 PM CDT | Special Weather Statement | AMA | Sherman | 48 min |
| Jul 4, 3:13 PM CDT | Special Weather Statement | AMA | Sherman | 32 min |
| Jul 4, 3:21 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 54 min |
| Jul 4, 3:50 PM CDT | Areal Flood Advisory | AMA | Dallam | 3 hr |
| Jul 4, 4:14 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 91 min |
| Jul 4, 4:32 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 65 min |
| Jul 4, 4:46 PM CDT | Areal Flood Advisory | AMA | Moore | 3 hr |
| Jul 4, 4:49 PM CDT | Areal Flood Advisory | AMA | Sherman | 2 hr |
| Jul 4, 5:03 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley | 4 hr |
| Jul 4, 5:39 PM CDT | Flash Flood Warning | AMA | Dallam, Hartley | 3 hr |
| Jul 4, 6:20 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 85 min |
| Jul 4, 6:51 PM CDT | Special Weather Statement | AMA | Dallam | 24 min |
| Jul 4, 6:59 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 91 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.